# SDR AALA202408138484

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 41,476 hours, 17,541 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Punctured
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND INBOARD FLAP TRANSLATING WEDGE HAS PUNCTURE REQUIRES REPLACEMENT. Ï¿½ **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
